MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007823-12
Medical Device Problem Codes Material Separation (1562); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily tortuous and heavily calcified lesion in the mid to distal left anterior descending coronary artery.The target lesion was pre-dilated with an unspecified device.The 2.5x12mm mini vision rx balloon dilatation catheter (bdc) was advanced with anatomical resistance, and the bdc shaft kinked and subsequently broke into two separate pieces on the portion just inside the guiding catheter.The entire bdc was withdrawn from the patient anatomy as a single unit with the guiding catheter and guide wire, and it was confirmed that no bdc device components remained in the patient anatomy.Another mini vision bdc was used to successfully complete the procedure.There were no adverse patient effects, and there was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8268787
Report Number2024168-2019-00498
Device Sequence Number2370766
Product Code MAF
UDI-Device Identifier08717648049507
UDI-Public08717648049507
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number1007823-12
Device Lot Number8070941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient Weight75